# SDR DXTA200400212

- Difficulty date: January 5, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 2,909 hours, 2,311 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: G2387
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER EXTENDING LANDING GEAR, LT MAIN GEAR GREEN LIGHT DOES NOT ILLUMINATE, BLOW-DOWN OF GEAR.  FOUND BOTH LT GEAR INDICATOR BULBS TO BE INOPERATIVE.  REMOVED BULBS AND REPLACED WITH 2 NEW BULBS, OPS CHECK GOOD IAW CESSNA 560XL MM CHAPTER 33-10-06.
